# SDR CA070327001

- Difficulty date: March 26, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 20,981 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Arced
- Location: De Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED THAT THE IB LEADING EDGE DEICE BOOT WAS NOT FUNCTIONING.  THE DEICE SYSTEM WAS TESTED AND THE SNAG WAS CONFIRMED.   WHEN THE LEADING EDGE WAS REMOVED TO CHECK THE BOOT SYSTEM EVIDENCE OF SEVERE ARCING WAS FOUND IN THE VICINITY OF THE START RELAYS.  IT IS SUSPECTED THAT THE DEICE HOSE WAS ROUTED IMPROPERLY TO THE LEADING EDGE.  OVER TIME THE HOSE CHAFED ON THE WIRING FROM THE RELAYS.    MAINTENANCE REPLACED THE LEADING EDGE AS WELL AS ANY CONNECTORS THAT WERE DAMAGED.  (TC NR 20070327001)
